# SDR WX0A2024031531978

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N234NV
- Make and model: Airbus A320-214
- Aircraft serial: 1467
- Aircraft time: 58,523 hours, 35,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE NOT WORKING. / FLIGHT CREW REPORTS FWD CABIN MEGAPHONE NOT WORKING. PERFORMED OPS CHECK OF FWD CABIN MEGAPHONE AND OPS CHECKS GOOD IAW AMM 25-65-51-710-002-A."
